# SDR 2003FA0001100

- Difficulty date: September 20, 2003
- Submitted: October 28, 2003
- Operation: General aviation
- Aircraft: N3721K
- Make and model: Swftms GC1B
- Aircraft serial: 1414
- Engine: Cont C1252
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: A35160A2
- Condition: Failed
- Location: Nr 6 Cyl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 6 CONNECTING ROD OR BEARING FAILED.(K)
